Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Happy Soul

I missed an accutance dose...Help..!

Recommended Posts

So, today I was super busy and running around from one class to another. In this mess, I missed taking my sotret pill( my morning dose).

I know that I can't and shouldn't take two accutane pills at once so I'll just have to go on. But, should I just take that pill in the end? I mean my dosage would end on 3rd January so, do you think I could extend my dosage to 4th? I am on 40 mg for 4 months. And, I take a 20 mg pill twice a day.I am gonna get in touch with my derm but, I still wanted to know what you guys think!

Share this post


Link to post
Share on other sites
So, today I was super busy and running around from one class to another. In this mess, I missed taking my sotret pill( my morning dose).

I know that I can't and shouldn't take two accutane pills at once so I'll just have to go on. But, should I just take that pill in the end? I mean my dosage would end on 3rd January so, do you think I could extend my dosage to 4th? I am on 40 mg for 4 months. And, I take a 20 mg pill twice a day.I am gonna get in touch with my derm but, I still wanted to know what you guys think!

I used to take two pills at once all the time before I went onto 20mg a day.

Share this post


Link to post
Share on other sites

I highly doubt it's gonna matter. I'll actually be skipping 5 days of it since I'll be out of pills next Tuesday and won't get to see my dermatologist until the following Monday. I double-checked with him and people on this board and have been assured that it won't make a difference at all. Accutane does not seem to be one of those drugs that you have to take on a consistent schedule to be effective.

Share this post


Link to post
Share on other sites
I highly doubt it's gonna matter. I'll actually be skipping 5 days of it since I'll be out of pills next Tuesday and won't get to see my dermatologist until the following Monday. I double-checked with him and people on this board and have been assured that it won't make a difference at all. Accutane does not seem to be one of those drugs that you have to take on a consistent schedule to be effective.

I see. Thats good then, because that's exactly what I was worried about! I was under the impression that this would make me fall behind on my dosage by a few days or something. So, this helps!

Share this post


Link to post
Share on other sites

One day I felt ill and couldn't keep food down so new taking my tane that day would be pointless. I just carried on the next day like usual and my course will finish one day later. No big deal at all.

Share this post


Link to post
Share on other sites

My derm told me that Accutne stays in your system for about 2 weeks. When I was on it, sometimes my prescription would run out and it would be a few days before my next appointment. I'd call to reschedule, but she said that missing a few days was no problem, and didn't change the appointment.

(Of course, I didn't want to miss a day. :))

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×